RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2019, Volume 74, Issue 1(445), Pages 41–116 (Mi umn9855)  

Classification of Milnor–Smale systems and the topological structure of underlying manifolds

V. Z. Grines, E. Ya. Gurevich, E. V. Zhuzhoma, O. V. Pochinka

National Research University "Higher School of Economics", Nizhny Novgorod Branch

Funding Agency Grant Number
Russian Science Foundation 17-11-01041
14-41-00044
National Research University Higher School of Economics


DOI: https://doi.org/10.4213/rm9855

Full text: PDF file (1748 kB)
First page: PDF file
References: PDF file   HTML file

English version:
DOI: https://doi.org/10.1070/RM9855

Document Type: Article
UDC: 517.9+513.8
Received: 16.09.2018

Citation: V. Z. Grines, E. Ya. Gurevich, E. V. Zhuzhoma, O. V. Pochinka, “Classification of Milnor–Smale systems and the topological structure of underlying manifolds”, Uspekhi Mat. Nauk, 74:1(445) (2019), 41–116

Citation in format AMSBIB
\Bibitem{GriGurZhu19}
\by V.~Z.~Grines, E.~Ya.~Gurevich, E.~V.~Zhuzhoma, O.~V.~Pochinka
\paper Classification of Milnor--Smale systems and the topological structure of underlying manifolds
\jour Uspekhi Mat. Nauk
\yr 2019
\vol 74
\issue 1(445)
\pages 41--116
\mathnet{http://mi.mathnet.ru/umn9855}
\crossref{https://doi.org/10.4213/rm9855}
\elib{http://elibrary.ru/item.asp?id=37045198}


Linking options:
  • http://mi.mathnet.ru/eng/umn9855
  • https://doi.org/10.4213/rm9855
  • http://mi.mathnet.ru/eng/umn/v74/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:65
    References:9
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019